JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LICHNEROWICZ CONNECTIONS IN ALMOST COMPLEX FINSLER MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LICHNEROWICZ CONNECTIONS IN ALMOST COMPLEX FINSLER MANIFOLDS
LEE, NANY; WON, DAE-YEON;
  PDF(new window)
 Abstract
We consider the connections on the Rizza manifold (M, J, L) satisfying . Among them, we derive a Lichnerowicz connection from the Cart an connection and characterize it in terms of torsion. Generalizing Kahler condition in Hermitian geometry, we define a Kahler condition for Rizza manifolds. For such manifolds, we show that the Cartan connection and the Lichnerowicz connection coincide and that the almost complex structure J is integrable.
 Keywords
Finsler metric;almost complex manifold;Rizza manifold;Cartan connection;Kahler condition;
 Language
English
 Cited by
1.
CONNECTIONS ON ALMOST COMPLEX FINSLER MANIFOLDS AND KOBAYASHI HYPERBOLICITY,;;

대한수학회지, 2007. vol.44. 1, pp.237-247 crossref(new window)
1.
An almost paracontact structure on a Rizza manifold, Comptes Rendus Mathematique, 2011, 349, 11-12, 683  crossref(new windwow)
 References
1.
M. Abate and G. Patrizio, Finsler metric-A global approach, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1591 (1994)

2.
D. Bao, S. S. Chern, and Z. Shen, An Introduction to Riemannian-Finsler geom- etry, Grad. Texts in Math. 2000

3.
E. Heil, A relation between Finslerian and Hermitian metrics, Tensor (N.S.) 16 (1965), 1-3

4.
Y. Ichijyo, Almost Hermitian Finsler manifolds and nonlinear connections, Conf. Semin. Mat. Univ. Bari 215 (1986), 1-13

5.
Y. Ichijyo, Finsler metrics on almost complex manifolds, Geometry Conference (Parma, 1988), Riv. Mat. Univ. Parma (4) 14 (1988), 1-28

6.
G. B. Rizza, Strutture di Finsler sulle varieta quasi complesse, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei. (8) 33 (1962), 271-275

7.
G. B. Rizza, Strutture di Finsler di tipo quasi Hermitiano, Riv. Mat. Univ. Parma (2) 4 (1963), 83-106

8.
S. Kobayashi, Almost complex manifolds and hyperbolicity, Results Math. 40 (2001), 246-256 crossref(new window)

9.
S. Kobayashi, Natural connections in almost complex manifolds, Contemp. Math. 332 (2003), 175-178

10.
N. Lee and D. Y. Won, Connections in almost complex Finsler manifolds and hyperbolicity, submitted, 2004

11.
M. Matsumoto, Foundations of Finsler geometry and special Finsler spaces, Kaiseisha Press, Japan, 1986